A new method for computing the solutions of differential equation systems using generalized inverse via Maple


Guyer T., Kiymaz O., Bilgici G., Mirasyedioglu S.

APPLIED MATHEMATICS AND COMPUTATION, cilt.121, ss.291-299, 2001 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 121
  • Basım Tarihi: 2001
  • Doi Numarası: 10.1016/s0096-3003(00)00003-5
  • Dergi Adı: APPLIED MATHEMATICS AND COMPUTATION
  • Sayfa Sayıları: ss.291-299

Özet

In J. Jones et al., J. Symbolic Comput. 25 (1998) 99-124, an algorithm for computing the generalized inverse of a singular rational matrix has been implemented in Maple. In this paper, we present a new symbolic algorithm to compute the initial value problem of higher order differential equations with constant coefficients using generalized inverse. The algorithm is subsequently implemented in the symbolic computational package Maple. (C) 2001 Elsevier Science Inc. All rights reserved.